MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE POINT PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10017
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cori assisted ukr surgery, the tip of the real intelligence point probe was bent when trying to locate the posterior tibial point in the tight uni knee situation.This pointer passed hand piece calibration but when morphing the tibial bone it distorts the 3 d mesh that is mapped and it is completely off the marks.Surgery was resumed after a significant delay with a s+n back-up device.No injuries were reported to the patient.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H10: h3, h6: the real intelligence point probe rob10017, 20fct0048, used during treatment, was returned for evaluation.The reported scenario can be visually confirmed, the tip of the point robe is bent upwards.The reported scenario can be visually confirmed.A functional test was performed.The scenario "when morphing the tibial bone, it distorts the 3d mesh that is mapped and it is completely off the marks" cannot be confirmed.A test case was performed and could be completed without any issues.The 3d mesh could be mapped, all points are in the correct areas, and none of the marks were off.Although the point probe is bent, it functions as intended.The most likely cause for the reported scenario is product mishandling.A review of manufacturing records indicates the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints found similar events.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, the failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE POINT PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key18711151
Report Number3010266064-2024-00029
Device Sequence Number12812263
Product Code OLO
UDI-Device Identifier00885556757369
UDI-Public885556757369
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10017
Device Lot Number22FCT0048
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2024
Supplement Date Received by Manufacturer01/20/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI, ROB10024, (B)(6)
Patient SexUnknown